# SDR DALA2020020760982

- Difficulty date: February 4, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,047 hours, 24,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5647, L/P 6375549) L AFT ENTRY DOOR (ON MEL) MSG ILLUMINATED AND CABIN CREW CALLED STATING 3L DOOR HANDLE PHYSICALLY MOVED ON ITS OWN TO 2" ABOVE NORMAL POSITION AND WOULD NOT STAY DOWN WHEN PUSHED DOWN. CABIN PRESS NORMAL. CORRECTIVE ACTION: COULD NOT DUPLICATE FAULT. OPS CHECKED MULTIPLE TIMES IAW 52-11. ALL OPS NORMAL ON 4L DOOR.
